# SDR HALA2013072400093

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 103,829 hours, 19,369 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Tru
- Part number: 60B401042
- Part serial: 294AB
- Condition: Faulted
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERIFICATION FLIGHT FOR APU COMPLETED UNSATISFACTORY, FAILED. EICAS APU FAULT.  TROUBLESHOT IAW FIM 49-11-00-101, R & R TRU IAW 24-32-04-404-003 APU STARTED NORMAL OK FOR SERVICE.
